# SDR DHL99715001

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HINGE ACTUATORS ATTACH POINT HOLES ELONGATED.  FABRICATED AND REPAIRED HOLES AND PARTS PER TIMCO EO W00001 REV C AND BOEING SRM 51-10-7.
